Alert archive / Georgia / Tornado Warnings in 2026

Tornado Warning 17, NWS Tallahassee, FL

March 12, 20264 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 12, 2026, 5:47 AM EDT for 4 counties in Georgia. It was in force for 28 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2026, 5:47 AM EDT (09:47 UTC)
Expired
Mar 12, 2026, 6:15 AM EDT
In force
28 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Baker County, GA, Calhoun County, GA, Early County, GA, Miller County, GA

The radar

The Ft Rucker radar (KEOX), 72 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 5:48 AM EDTTSTM WND DMGBlakely, GARegional dispatch (Early Co) reports numerous trees and power lines down across Early County, Randolph County, and Stewart County.
Mar 12, 5:48 AM EDTTORNADO2 Ne Cuba, GAEF1 tornado confirmed by storm survey. Lasted from 5:43 am EDT to 5:48 am EDT.
Mar 12, 6:13 AM EDTTSTM WND DMGColquitt, GAMiller/Baker county dispatch reports numerous trees and power lines down across Miller county.
Mar 12, 6:14 AM EDTTSTM WND GST 52Colquitt, GAWeatherstem station in Miller County, GA measured wind gust of 52 mph at the miller county EOC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 12:31 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1623 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

603 
WFUS52 KTAE 120947
TORTAE
GAC007-037-099-201-121015-
/O.NEW.KTAE.TO.W.0017.260312T0947Z-260312T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
547 AM EDT Thu Mar 12 2026

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Miller County in southwestern Georgia...
  Northwestern Baker County in southwestern Georgia...
  Southern Calhoun County in southwestern Georgia...
  Early County in southwestern Georgia...

* Until 615 AM EDT.

* At 547 AM EDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from 7 miles west of Arlington
  to near Blakely to 7 miles southeast of Columbia, moving east at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Arlington around 550 AM EDT.
  Colquitt around 605 AM EDT.

Other locations impacted by these tornadic storms include Iveys Mill,
Milford, Damascus, Crestview, Douglasville, Mayhaw, Centerville,
Colomokee, Cuba, and Commissary Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3146 8444 3129 8456 3115 8464 3110 8471
      3107 8479 3121 8509 3135 8498 3150 8489
TIME...MOT...LOC 0947Z 277DEG 37KT 3144 8486 3134 8492 3123 8501 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

21-WD
1 follow-up statement
603 
WWUS52 KTAE 121004
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
604 AM EDT Thu Mar 12 2026

GAC007-037-099-201-121015-
/O.CON.KTAE.TO.W.0017.000000T0000Z-260312T1015Z/
Miller GA-Baker GA-Calhoun GA-Early GA-
604 AM EDT Thu Mar 12 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR MILLER...
NORTHWESTERN BAKER...SOUTHEASTERN CALHOUN AND SOUTHEASTERN EARLY
COUNTIES IN SOUTHWESTERN GEORGIA...

At 604 AM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Arlington to 13 miles
east of Blakely to near Colquitt, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Colquitt around 610 AM EDT.

Other locations impacted by these tornadic storms include Iveys Mill,
Milford, Damascus, Crestview, Douglasville, Mayhaw, Commissary Hill,
Enterprise, Harmony Church Rd/hwy 45, and Old Damascus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3146 8444 3129 8456 3115 8464 3110 8471
      3107 8479 3115 8496 3128 8482 3148 8468
TIME...MOT...LOC 1004Z 277DEG 37KT 3142 8466 3132 8472 3121 8481 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

21-HANER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:32 AM EDT, 3 hours 15 minutes earlier. Its key messages:

  • Issued at 227 AM EDT Thu Mar 12 2026
  • A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas along and west of the Apalachicola and Flint Rivers. A squall line will move through the area with the threat of damaging wind gusts and a few tornadoes. Some strong storms are possible east of the watch area later this morning. Have multiple ways to receive warnings.
  • Small Craft Advisories are in effect for Thursday for open Gulf waters west of Apalachicola as well as St. Andrews Bay. Winds and seas will be hazardous to those operating smaller vessels.
  • Chances of a late season frost/freeze remain low to medium for Monday and Tuesday nights. This will be particularly impactful for agricultural interests who have planted early.
Area forecast discussion, Mar 12, 2:32 AM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
232 AM EDT Thu Mar 12 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 227 AM EDT Thu Mar 12 2026

- A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas
  along and west of the Apalachicola and Flint Rivers. A squall
  line will move through the area with the threat of damaging wind
  gusts and a few tornadoes. Some strong storms are possible east
  of the watch area later this morning. Have multiple ways to
  receive warnings.

- Small Craft Advisories are in effect for Thursday for open Gulf
  waters west of Apalachicola as well as St. Andrews Bay. Winds
  and seas will be hazardous to those operating smaller vessels.

- Chances of a late season frost/freeze remain low to medium for
  Monday and Tuesday nights. This will be particularly impactful
  for agricultural interests who have planted early.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 227 AM EDT Thu Mar 12 2026

A squall line is currently approaching I-65 early this morning in
southwestern Alabama. This line of storms has a history of producing
damaging winds and possibly a few tornadoes. We expect the line of
storms to enter our westernmost counties by 2:30-3:30 AM CT.
There will be ample instability ahead of the line and deep layer
shear is quite high at 50-60 kt. The low-level jet should also
increase some over the next couple hours. Thus, a Tornado Watch
is now in effect until 8 AM ET/7 AM CT for areas generally along
and west of the Flint and Apalachicola Rivers. Strong, potentially
damaging winds of 40-60 mph and a few tornadoes are the primary
threats. Once it gets east of the rivers, shear starts to back
off, instability wanes a bit, and the shortwave starts to dampen
out. Thus, the line is expected to lose some potency and
organization as it moves farther east. The caveat may be across
south Georgia where the low-level jet remains the strongest early
Thursday morning ahead of the line. Therefore, we still can't
rule out some gusty winds and a brief tornado or two across south
central Georgia and the Florida Big Bend. We'll keep an eye on
things if we need to locally extend the watch in area and time.

Behind the front, winds will be quite gusty with frequent gusts of
25-35 mph expected. While not quite Wind Advisory level, some low-
end impacts such as small broken tree limbs and unsecured small
objects being blown around can't be ruled out. Also, if there are
any fires, the gusty winds could cause some control issues as we'll
quickly dry out behind the storms.

Temperatures will fall behind the front. Lows will be in the 40s
tonight.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 227 AM EDT Thu Mar 12 2026

High pressure moves across our area Friday then moves off the
Atlantic coast by Saturday. Friday will be rather pleasant with
highs in the upper 60s to mid 70s, except near 80 in the southeast
Big Bend. The flow quickly becomes more southeasterly and southerly
over the weekend with a return to warm and humid weather, though not
record warmth as highs rise back into the low 80s.

Chances for showers and storms increase again Sunday ahead of the
next system as a shortwave moves into the southeast. The larger
parent trough swings a strong cold front through the area late
Sunday into Monday. Right now, shear and instability ahead of this
system don't appear favorable for severe weather, but we'll keep
watching.

Much colder air arrives next week with a medium to high chance (30-
70%) of temperatures favorable for a late-season front (36 or lower)
Monday and Tuesday nights. Additionally, there is a low chance (30%
or less) for a light freeze away from the coast, especially Tuesday
night. This would be hazardous for agricultural interests if
planting has started early. Also, we'll have much drier air in
place, which could lead to elevated fire danger next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 227 AM EDT Thu Mar 12 2026

Conditions will deteriorate this morning as a strong to occasionally
severe squall line sweeps across the area through the morning hours.
Ahead of the line, expect widespread IFR cloud cover. Gusty non-
thunderstorm winds will also occur both ahead of the squall line and
behind the squall line as winds quickly shift northwest with frontal
passage. Some severe storms could contain 35 to 45 knot gusts,
especially at western terminals of ECP/DHN.

&&

.MARINE...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to potentially severe storms will move across the
marine area through early this afternoon. Strong wind gusts and
waterspouts will be possible. Behind the front, strong northerly
breezes are expected with a low chance (30% or less) of gale-force
gusts over our western waters. Small Craft Advisories will be in
effect for our waters through Friday morning, except through this
evening for St. Andrews Bay. Winds slacken heading into Friday with
moderate easterly breezes. Winds turn more southeasterly and
southerly Sunday ahead of the next cold front. Another round of
Small Craft Advisories will likely be needed Monday behind the
next cold front.

&&

.FIRE WEATHER...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to severe storms will move across the area this
morning into early this afternoon. Strong, erratic winds are likely
with the stronger storms. Behind the storms, dispersions become high
as transport winds become northerly around 20-30 mph. Winds become
much lighter and more variable on Friday as high pressure moves
overhead with low dispersions likely. Transport winds become more
southeasterly Saturday and increase to 10 mph or so, leading to good
dispersions. Min RH values will remain above critical levels through
the weekend.

&&

.HYDROLOGY...
Issued at 227 AM EDT Thu Mar 12 2026

The fast motion of the squall line will keep rainfall totals under
an inch in most places. A couple localized spots could see as much
as an inch and a half. The next system doesn't look to bring much in
the way of meaningful rainfall, only up to half an inch at most.
Thus, no flood concerns are expected. The only hydrologic concern
remains the severe to extreme drought ongoing across the area.

For more information on local drought impacts, visit
www.weather.gov/tae/DroughtInformationStatement.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  44  74  51 /  90   0   0   0
Panama City   70  47  71  53 /  80   0   0   0
Dothan        65  41  69  47 /  80   0   0   0
Albany        69  40  69  46 /  90   0   0   0
Valdosta      71  42  74  49 /  90   0   0   0
Cross City    74  47  80  55 /  80   0   0   0
Apalachicola  72  52  68  57 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...Dense Fog Advisory until 10 AM EDT this morning for GMZ730-755-
     765-775.

     Small Craft Advisory from 5 PM this afternoon to 11 AM EDT
     Friday for GMZ730-755-765-775.

     Small Craft Advisory from 7 AM this morning to 7 PM CDT this
     evening for GMZ735.

     Small Craft Advisory from 7 AM this morning to 10 AM CDT Friday
     for GMZ751-752-770-772.

&&

SHORT TERM...Young
LONG TERM....Young
AVIATION...Dobbs
MARINE...Young
FIRE WEATHER...Young
HYDROLOGY...Young

In the hours before

Special weather statement, Mar 12, 3:36 AM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
236 AM CDT Thu Mar 12 2026

ALZ065-066-120830-
Dale AL-Coffee AL-
236 AM CDT Thu Mar 12 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DALE AND COFFEE
COUNTIES THROUGH 330 AM CDT...

At 235 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Petrey to Dozier to 12 miles southwest of
River Falls. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elba, Fort Rucker, New Brockton, Ariton, Lee, Pine Level, Mixons
Crossroads, Perry Store, Curtis, Carl Folsom A/p, Ino, Turner
Crossroads, Lowry Mill, Camp Humming Hills, Clintonville, Roeton,
Wise Mill, Goodman, Clowers Crossroads, and Basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8568
      3126 8599 3127 8619
TIME...MOT...LOC 0735Z 254DEG 33KT 3178 8620 3151 8634 3121 8667

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

73-YOUNG
Special weather statement, Mar 12, 4:01 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
301 AM CDT Thu Mar 12 2026

ALZ065-066-068-FLZ007>009-108-120900-
Dale AL-Coffee AL-Geneva AL-Holmes FL-Central Walton FL-
South Walton FL-North Walton FL-
301 AM CDT Thu Mar 12 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN DALE...SOUTHERN
COFFEE...GENEVA...NORTHWESTERN WALTON AND NORTHWESTERN HOLMES
COUNTIES THROUGH 400 AM CDT...

At 301 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Opp to 7 miles north of Crestview to near
Gulf Breeze. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, De Funiak Springs, Geneva, Enterprise, Samson, Eglin Air
Force Base, Union, Liberty, Paxton, Clayhatchee, Kinston, Coffee
Springs, Oakwood Hills, Cluster Springs, Villa Tasso, Central City,
Logan Field Municipal A/P, Glendale, Cairns Aaf, and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3099 8639 3100 8619 3130 8620 3128 8562
      3127 8567 3119 8571 3119 8568 3077 8600
      3048 8632 3046 8639
TIME...MOT...LOC 0801Z 278DEG 28KT 3124 8624 3086 8658 3040 8714

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 12, 4:51 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
451 AM EDT Thu Mar 12 2026

FLZ007>012-108-112-120945-
Coastal Bay FL-Holmes FL-Central Walton FL-Inland Bay FL-
South Walton FL-Jackson FL-North Walton FL-Washington FL-
451 AM EDT Thu Mar 12 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN JACKSON...
NORTHWESTERN BAY...WALTON...SOUTHWESTERN HOLMES AND WASHINGTON
COUNTIES THROUGH 545 AM EDT/445 AM CDT/...

At 451 AM EDT/351 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from De Funiak Springs to 8
miles south of Mary Esther. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City Beach, Vernon, Santa Rosa Beach, De Funiak Springs,
Bonifay, Eglin Air Force Base, Bradford, Live Oak, Freeport, Ponce De
Leon, Alford, Wausau, Westville, Ebro, Whitehead Crossroads, Villa
Tasso, Gulf Resort Beach, Blue Mountain Beach, Seaside, and Rock
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM EDT/700 AM CDT/ for
the Panhandle of Florida.

&&

LAT...LON 3038 8633 3042 8631 3039 8626 3040 8623
      3038 8616 3039 8611 3044 8616 3047 8613
      3046 8619 3050 8620 3048 8622 3046 8639
      3061 8639 3075 8626 3076 8534 3017 8587
      3018 8599 3031 8639 3040 8639
TIME...MOT...LOC 0851Z 260DEG 43KT 3075 8612 3029 8666

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

73-YOUNG
Special weather statement, Mar 12, 5:12 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
412 AM CDT Thu Mar 12 2026

ALZ068-069-FLZ009>011-121000-
Geneva AL-Houston AL-Holmes FL-Jackson FL-Washington FL-
412 AM CDT Thu Mar 12 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN GENEVA...SOUTH
CENTRAL HOUSTON...WESTERN JACKSON...HOLMES AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 500 AM CDT...

At 412 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Slocomb to 12 miles northwest
of Vernon. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chipley, Graceville, Bonifay, Marianna, Bradford, Malone, Cottondale,
Greenwood, Ponce De Leon, Alford, Caryville, Wausau, Esto, Westville,
Campbellton, Noma, Black, Whitehead Crossroads, Cerrogordo, and
Gritney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3100 8588 3101 8508 3059 8536 3074 8603
TIME...MOT...LOC 0912Z 286DEG 31KT 3101 8563 3071 8588

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

73-YOUNG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:08 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Lee, Miller and 3 more67 min
Mar 12, 5:17 AM EDTTornado Warning Tornado observedTAEEarly28 min
Mar 12, 5:24 AM EDTTornado Warning Tornado observedTAEEarly36 min
Mar 12, 5:32 AM EDTTornado WarningTAESeminole28 min
Mar 12, 5:52 AM EDTTornado WarningTAEDecatur, Early, Miller, Seminole38 min
Mar 12, 5:58 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 4 more62 min
Mar 12, 6:10 AM EDTSevere Thunderstorm WarningTAEDecatur50 min
Mar 12, 6:30 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Dougherty, Grady, Lee and 6 more60 min
Mar 12, 6:48 AM EDTTornado Warning Tornado observedTAEDecatur, Grady27 min
Mar 12, 7:06 AM EDTTornado WarningTAEColquitt, Grady, Mitchell, Thomas39 min
Mar 12, 7:14 AM EDTTornado WarningTAEGrady, Thomas46 min
Mar 12, 7:15 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Irwin, Tift and 1 more62 min
Mar 12, 7:26 AM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more94 min
Mar 12, 7:39 AM EDTTornado WarningTAEBerrien, Cook32 min

Nearby

Tornado Warnings in Georgia, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.